# SDR R61A201708130628

- Difficulty date: August 13, 2017
- Submitted: August 13, 2017
- Operation: Air carrier
- Aircraft: N210JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000260
- Aircraft time: 24,944 hours, 19,624 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17091914001
- Condition: Corroded
- Location: Frames 85-87
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PAX DOOR BEAM HAS CORROSION AROUND FWD AND AFT GIRT BAR FITTINGS.  REPLACED THE AFT PAX DOOR THRESHOLD BEAM AND CENTER SEAL REST IAW SRM 51-41-01, 51-43-03, AND 51-43-04.
